Selected publications

Mahler’s method in several variables and finite automata,  
with C. Faverjon. 
Annals of Math. 204 (2026), 455-533.  


Addendum to Mahler’s method in several variables and finite automata,  
with C. Faverjon. 
Annals of Math. 204 (2026), 535-543.  


Algebraic independence and linear difference equations,  
with T. Dreyfus, C. Hardouin, and M. Wiber. 
J. Eur. Math. Soc. (JEMS) 26 (2024), 1899-1932.


A height gap theorem for coefficients of Mahler functions,  
with J. Bell and D. Smertnig. 
J. Eur. Math. Soc. (JEMS) 25 (2023), 2525-2571.


Hypertranscendence and linear difference equations,  
with T. Dreyfus and C. Hardouin. 
J. Amer. Math. Soc. 34 (2021) 475-503.


Algebraic independence of G-functions and congruences “à la Lucas”,  
with J. Bell and É. Delaygue. 
Ann. Sci. Éc. Norm. Supér. 52 (2019), 515-559.


Diagonalization and rationalization of algebraic Laurent series, 
with J. Bell. 
Ann. Sci. Éc. Norm. Supér., 46 (2013), 963–1004.


On vanishing coefficients of algebraic power series over fields of positive characteristic, 
with J. Bell. 
Invent. Math. 187 (2012), 343–393.


On the complexity of algeraic numbers I. Expansions in integer bases, 
with Y. Bugeaud. 
Annals of Math. 165 (2007), 547–565.  


On the complexity of algebraic numbers, II. continued fractions, 
with Y. Bugeaud. 
Acta Math. 195 (2005), 1–20.